MathSciNet Relay Station
MathSciNet bibliographic data
MR376799 (51 #12974) 18A30
Adámek, J.; Reiterman, J. Fixed points in representations of categories. Trans. Amer. Math. Soc. 211 (1975), 239–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement